# SDR IPXA09556331

- Difficulty date: May 31, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 EXTERNAL FUSELAGE SKIN SECTION 48 LEFT, HAS A CREASED DENT MARKED AT BS 1949 BL 6L.  REPAIRED PER SRM 51-70-10-2R-01-3.
